# SDR LEU2008F00000

- Difficulty date: July 15, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N373TC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9073
- Engine: Tmeca ARRIEL1E
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Chip Detector
- Part number: 1B8045P
- Condition: Shorted
- Location: T/R Gear Box
- Component: Gearbox
- Component part number: 4639003009
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON 7/15/2008 AIRCRAFT MADE A PRECAUTIONARY LANDING DUE TO ILLUMINATION OF A TAIL ROTOR CHIP CAUTION LIGHT.  INSPECTION REVEALED A DEFECTIVE CHIP DETECTOR WHICH GAVE A FALSE INDICATION.  (K)
